Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Series expansions in terms of the temperature functions of Poritsky and Powell

Author: D. V. Widder
Journal: Quart. Appl. Math. 20 (1962), 41-47
MSC: Primary 80.35
DOI: https://doi.org/10.1090/qam/137490
MathSciNet review: 137490
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Poritsky and R. A. Powell, Certain solutions of the heat conduction equation, Quart. Appl. Math. 18, 97-106 (1960) MR 0112592
  • [2] R. P. Boas, Entire functions, Academic Press, 1954 MR 0068627
  • [3] D. V. Widder. Integral transforms related to heat conduction, Annali di Matematica 42, 279-305 (1956) MR 0087808
  • [4] I. I. Hirschman and D. V. Widder, The convolution transform, Princeton University Press, 1955 MR 0073746
  • [5] H. S. Carslaw and J. C. Jaeger, Conduction of heat in solids, Clarendon Press, 1948 MR 959730
  • [6] Staff of the Bateman Manuscript Project, Tables of integral transforms, vol. 1, McGraw-Hill Book Co., 1954

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.35

Retrieve articles in all journals with MSC: 80.35

Additional Information

DOI: https://doi.org/10.1090/qam/137490
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society